# SDR AALA202302039576

- Difficulty date: February 2, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 62,413 hours, 36,448 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT RIGHT HAND DOOR OPEN ASSIST BOTTLE PRESSURE IS LOW. MAINTENANCE SERVICED THE DOOR ASSIST BOTTLE PER AMM 52-10-00.
